Conicoid MirrorsEuropean Journal of Physics
AbstractThe first-order equation relating object and image location for a mirror of arbitrary conic-sectional shape is derived. It is also shown that the parabolic reflecting surface is the only one free of aberration and only in the limiting case of distant sources.
Citation InformationDiego Castano and Lawrence Carl Hawkins. "Conicoid Mirrors" European Journal of Physics Vol. 32 Iss. 2 (2011) p. 399 - 405 ISSN: 0143-0807
Available at: http://works.bepress.com/diego-castano/22/